# SDR UALA2012101905992

- Difficulty date: October 18, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 71,872 hours, 12,823 cycles
- Engine: Pwa PW4077
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE REVERSER L LEFT ENGINE THRUST REVERSER CONTROL SYSTEM FAULT AND AIRPLANE ON GROUND.  REVERSER IS INOP IN FWD THRUST POSITION.  REVERSER DIRECTIONAL CONT VALVE P/N 312W3130-1 IPC78-34-01-002 REF MSG 78-00011 AND FIM 7 8-34 TASKS 805-806.  PER FIM 78-34 TASKS 805- 806 ITEM D4. CHECKED SOLENOID RESISTANCE ON ISOLATION VALVE. OHM GOOD. CLEANED CONNECTOR & SECURED, REACTIVATED LEFT REVERSER, PRESSURIZED SYSTEM AND DEPLOYED & RETRACTED REVERSER, OPS GOOD.
